# SDR A6WA202101257562

- Difficulty date: December 29, 2020
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 38,621 hours, 37,100 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 601R1020327
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING HAS CORROSION AT WS 50 UPON FURTHER INSPECTION, CHANNEL, ANGLE, AND LOWER SKIN PANEL HAS CORROSION, REF CRJ200 51-11-00, (REV 38).  AIRCRAFT REMOVED FROM SERVICE.  REMOVED LOWER SKIN PANEL, REF CRJ200 SRM 51-42-21, (REV 38).  REMOVED CORROSION ON LOWER SKIN PANEL DWG 601R-10213-3, 4.900 L X 2.900 W, REF CRJ200 SRM 51-21-06, (REV 38).  PERFORMED UT THICKNESS MEASUREMENTS ON BLENDED AREAS OF SKIN PANEL DWG 601R-10213-3, MINIMUM REMAINING THICKNESS IN NON-CHEM-MILLED 0.040, CHEM-MILLED 0.039, REF CRJ200 PART (4) NDTM 51-00-001, (REV 42). UT GAUGE S/N: 151136107 CAL DUE: 09-16-2021.  LOWER SKIN PANEL DWG 601R-10213-3 ORIGINAL THICKNESS 0.100, FINAL THICKNESS 0.040 OUT OF LIMITS, REF CRJ200 SRM 57-51-31, (REV 38).  PERFORMED HFEC INSPECTION ON BLENDED AREAS OF SKIN PANEL DWG 601R-10213-3, REF CRJ200 PART (1) NDTM 51-20-06, (REV 42).  NO INDICATION NOTED.  ET TESTER S/N: 200051301 CAL DUE: 01-24-2021.  LOCATED, DRILLED AND INSTALLED NEW LOWER SKIN PANEL P/N: 601R10213-3, REF CRJ200 SRM 51-40-11, AND CRJ200 SRM 51-42-21, (REV 38).  REMOVED DAMAGED CHANNEL WS.53.60 601R10203-27, REF CRJ200 SRM 51-42-21, (REV 38).  CHANNEL FOUND TO BE OUT OF LIMITS DUE TO EXFOLIATED CORROSION HOLE 0.500 D, P/N: 601R10203-27 REF CRJ200 SRM 51-11-00, (REV 38).  INSTALLED NEW CHANNEL DWG 601R10203-27 AT WS 53.60 REF CRJ200 SRM 51-42-01, (REV 38).  REMOVED DOUBLER DWG 601R10203-31, REF CRJ200 SRM 57-21-12 AND CRJ200 SRM 51-42-06, (REV 38).  DOUBLER DWG 601R10203-31 FOUND TO BE CRACKED, REF CRJ200 SRM 51-11-00, (REV 38).  FABRICATED DOUBLER DWG  601R10203-31, 7.200 L X 2.800 W REF CRJ200 SRM 51-24-21 AND CRJ200 SRM 57-21-27, (REV 38).  REMOVED ANGLE DWG 601R10203-33 REF CRJ200 SRM 57-21-12, (REV 38).  REMOVED CORROSION ON ANGLE DWG 601R10203-33, P(1) 0.9 L X 0.3 W, P(2) 0.5 L X 0.3 W, P(3) 0.9 L X 0.5 W, REF CRJ200 SRM 51-26-00, (REV.38) AND EA: AWAC-CRJ257-01547 ISSUE DATE: 12-29-2020, (REV IR).  PERFORMED UT THICKNESS MEASUREMENTS ON ANGLE DWG 601R10203-33, MINIMUM REMAINING THICKNESS 0.074 REF EA: AWAC-CRJ257-01547 ISSUE DATE: 12-29-2020, (REV IR) AND CRJ200 PART (4) NDTM 51-00-001, (REV 42). UT GAUGE S/N: 151136107 CAL DUE: 09-16-2021.  PERFORMED HFEC INSPECTION ON ANGLE DWG 601R10203-3, REF. CRJ200 PART (1) NDTM 51-20-06, (REV 42).  NO INDICATION NOTED. ET TESTER S/N: 200051301 CAL DUE: 01-24-2021. APPLIED PROTECTIVE FINISH ON ANGLE DWG# 601R10203-33 AND DOUBLER DWG# 601R10203-31 REF. EA#: AWAC-CRJ257-01547 ISSUE DATE: 12-29-2020, (REV.IR)., CRJ200 SRM 51-21-11, CRJ200 SRM 51-25-06, CRJ200 SRM 51-25-00, (REV.38). INSTALLED ANGLE DWG# 601R10203-33 AND DOUBLER DWG# 601R10203-31 REF. EA#: AWAC-CRJ257-01547 ISSUE DATE: 12-29-2020, (REV.IR)., CRJ200 SRM 51-42-06, (REV.38)
